# SDR EIA2007010

- Difficulty date: February 5, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 88,772 hours, 20,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Bs 2360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND LIFTING FUSELAGE SKIN WITH DIMPLED SKIN AROUND FASTENERS, L/E SKIN BS 2360 BETWEEN STR 23L AND 35L.  REMOVED CORROSION, REMOVED DAMAGED SKIN, NDT AREA, FABBED AND INSTALLED REPAIR PER BSRM 53-30-30 FIG 47.
